# SDR 2010F00123

- Difficulty date: May 31, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N202CF
- Make and model: Agusta A119
- Aircraft serial: 14054
- Aircraft time: 2,605 hours, 6,276 cycles
- Engine: Pwa PT6*
- Engine time: 2,406 hours, 5,568 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636011100050015
- Condition: Broken
- Location: Zone 400
- Part time: 2,604 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DROPPING A PATIENT OFF AT AIRPORT, ACFT DEPARTED THE AIRPORT AND WAS ON INITIAL CLIMB OUT WHEN THE PILOT REPORTED A " FIRE DETECT" LIGHT ILLUMINATED ON THE CAP PANEL, AT THIS POINT THE THE PILOT RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT. WHEN THE MECHANIC ARRIVED AND INSPECTED THE ACFT HE FOUND THAT THE FIRE DETECT LOOP HAD BROKEN UNDER ONE OF THE CLAPS THAT HOLDS IT TO THE DECK.  AFTER REPLACING THE FIRE DETECT LOOP AN OPS CHECK WAS PERFORMED WITH NO DEFECTS NOTED.
